Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Networks of Waiting Lines

James R. Jackson
Operations Research
Vol. 5, No. 4 (Aug., 1957), pp. 518-521
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/167249
Page Count: 4

You can always find the topics here!

Topics: Customers, Network servers, Network access lines, Time series, Steady states
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Networks of Waiting Lines
Preview not available

Page Thumbnails

  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521